# SDR VNAA202304270027

- Difficulty date: March 13, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Valve
- Part number: BA690951003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOATATION VALVE OF AFT ACCESSORIES COMPARTMENT BULKHEAD FS 1098
